# SDR HNAA0600104

- Difficulty date: July 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 51,476 hours, 58,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85331039
- Condition: Corroded
- Location: Fuselage
- Part time: 51,476 hours, 58,475 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SEAT RAIL HAS SPOTS OF CORROSION WHERE SEATS ATTACH.  REPLACED SEAT RAIL.
